# SDR IPXA2014091984363

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285N001140
- Part serial: D02723
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE MESSAGE ON APPROACH. EMERGENCY DECLARED.  PERFORMED FSEU BITE PROCEDURE REF AMM 27-51-00-815.  R & R FSEU AND OPS CHECKED GOOD IAW AMM 27-51-01 P201.
